# SDR UIEA2019011702971

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,976 hours, 19,174 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG L PACK TEMP( PERFORMED FIM 21-51-TASK 877 AND NO FAULTS WERE FOUND. SYSTEM CHECK IS GOOD.  )
